Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The loop-space functor in homological algebra


Author: Alex Heller
Journal: Trans. Amer. Math. Soc. 96 (1960), 382-394
MSC: Primary 18.00; Secondary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0116045-4
MathSciNet review: 0116045
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.00, 55.00

Retrieve articles in all journals with MSC: 18.00, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0116045-4
Article copyright: © Copyright 1960 American Mathematical Society